# SDR REXA2018060300545

- Difficulty date: June 3, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 23,043 hours, 15,440 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312121U
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25L HAS CORROSION BETWEEN FRAMES 333 AND 295 IN THE FWD E&E BAY. REMOVED AND REPLACED STR 25L IAW SRM 51-42-06 & SRM 51-42-21.
